Marta Sanz-Solé

Marta Sanz-Solé

Marta Sanz-Solé
PhD in mathematics from University of Barcelona
Professor at the Universitat de Barcelona

Personal webpage

email: marta.sanz@ub.edu

Biosketch

Marta Sanz-Solé is Professor of Mathematics at Universitat de Barcelona since 1986, and a BGSMath Affiliated Professor. Previously, she has been Associate Professor at Universitat Autònoma de Barcelona. In 2011, she was elected Fellow of the Institute of Mathematical Statistics and in 1998 she was awarded the Narcís Monturiol Medal by Generalitat de Catalunya.

Professor Sanz-Solé served as President of the European Mathematical Society during the years 2011-2014. She is currently member of the Abel Committee for the Abel Prize in 2016 and 2017.

Her main scientific contributions are on Malliavin calculus, large deviations and path properties of SPDEs. Since 2015, she is associate editor of The Annals of Probability.

 

Research Interests

  • Stochastic analysis
  • Analysis on the Wiener space
  • Stochastic partial differential equations

 

Selected publications

  • Hitting probabilities for non-linear systems of stochastic waves (with Robert C. Dalang). Mem. Amer. Math. Soc. 237 (2015) nº 1120, v+75 pp. ISSN 1947-6221.
  • Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three (with Robert C. Dalang). Mem. Amer. Math. Soc. 199 (2009),no. 931, vi+70 pp. ISBN: 978-0-8218-4288-1.
  • Large deviations for rough paths of the fractional Brownian motion (with Annie Millet). Ann. Inst. H. Poincaré Probab. Statist. 42 (2006), no. 2, 245–271.
  • Malliavin calculus. With applications to stochastic partial differential equations. Fundamental Sciences. EPFL Press, Lausanne; distributed by CRC Press, Boca Raton, FL, 2005. viii+162 pp. ISBN: 2-940222-06-1; 0-8493-4030-6.
  • Logarithmic estimates for the density of hypoelliptic two-parameter diffusions (with A. Kohatsu-Higa and D. Márquez-Carreras). J. Funct. Anal. 190 (2002), no. 2, 481–506.